# SDR ASAA2023082344730

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,188 hours, 922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED. GROUNDED - YES. PACK RAM AIR SYSTEM L STATUS MSG WITH MAINT MSG 21-55010. PERFORMED INIT EVALUATION (1) MIG-51A INSTL AND REMOVED P6-4 A4 C/B CYCLED-A/C SYSTEM TST/IBIT LEFT. TEST PASS MAINT MSG NO LONGER ACTIVE-NO STATUS MSG. MAINT LIGHT OUT. REF IFIM 21-51-00-810-803. SEAMC MIKE NOTIFIED-ETOPS STATUS -OK FOR ETOPS SERVICE.
